Am Fam Physician. 2011 Jul 15;84(2):154.
In the article “Common Adverse Effects of Antiretroviral Therapy for HIV Disease” (June 15, 2011, page 1443), there were several errors in Figure 1 (page 1445). In multiple locations, the word “or” was inserted between two drug names instead of a plus sign (+), which incorrectly implied that either of the two drugs listed should be administered, rather than both drugs needing to be administered. The online version of this figure has been corrected, and the corrected Figure 1 is reprinted below.
Copyright © 2011 by the American Academy of Family Physicians.
This content is owned by the AAFP. A person viewing it online may make one printout of the material and may use that printout only for his or her personal, non-commercial reference. This material may not otherwise be downloaded, copied, printed, stored, transmitted or reproduced in any medium, whether now known or later invented, except as authorized in writing by the AAFP. Contact firstname.lastname@example.org for copyright questions and/or permission requests.
Want to use this article elsewhere? Get Permissions